# SDR SWAA2023061343150

- Difficulty date: April 29, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SIDE CAP STRIPS WITH HOLES ELONGATED<[01] RECEIVED NEW AFT CARGO CAP STRIPS P/N 453A2611-9; 453A2611-11 AND 453A 2611-13; NEW CAP STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00KS1MU;[02] VERIFIED FINAL CORRECTIVE ACTION.
